MathSciNet Relay Station
MathSciNet bibliographic data
MR703573 54F15 (54D20)
Charatonik, Włodzimierz J. Hyperspaces and the property of Kelley. Bull. Acad. Polon. Sci. Sér. Sci. Math. 30 (1982), no. 9-10, 457–459 (1983).
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement